# SDR IPXA2024012395489

- Difficulty date: January 11, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: F5347537320600
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** AFT CARGO DOOR CUTOUT PLATE CRACKED (AFT ZONE ) DOT 041 INSTALLED NEW CUTOUT PLATE P/N: F5347537320600 AND NEW SUPPORT ASSY P/N: F5397134701000 AT AFT. CARGO DOOR (AFT. ZONE) I.A.W. A300-600 S.R.M. 51-40-21.
